# SDR UIEA2021020200192

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,172 hours, 18,508 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6259346
- Part serial: 099C668
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN TEMP INOPERATIVE.  CABIN COMPT TEMP CONTROL SYSTEM, ALL CARGO CONFIGURATION.  TRANSFERRED TO MDDR 141789 PER DDG 21-61-01-02, CAT C, DUE 12 FEB 21.  MX ACTION COMPLIED WITH.  PLACARDS INSTALLED.  02FEB21 LOG PG 1272386 ITM 3 CVG RESET CB R-15 PER AMM 21-61-03.  CABIN ZONE TEMP CONTROL ASSY R & R.  THIS CLEARS MDDR 141789.
